# SDR SWAA2012111609525

- Difficulty date: October 22, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 20,048 hours, 8,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB HAS CORROSION BS 710-715 LBL 65.  REPAIRED CORROSION ON CREASE BEAM WEB AT BS 710-715 LBL65 IAW EA REPAIR-53EA-00669.
